# SDR UPS02837737

- Difficulty date: February 25, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37585931
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C L35L CORRODED AND CRACKED AT STA 1270.  REMOVED AND REPLACED DAMAGED LONGERON 35L FROM STA 1270 TO STA 1350 IAW SRM 51-1-20D.
